Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/660
Type: Journal article
Title: Interpolations of Jensen's inequality
Author: Dragomir, S.
Pearce, C.
Pecaric, J.
Citation: Tamkang Journal of Mathematics, 2003; 34(2):175-187
Publisher: Tamkang University Press
Issue Date: 2003
ISSN: 0049-2930
RMID: 0020031852
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.